# SDR COMA0010006

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wire
- Condition: Disconnected
- Location: Prox Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING.  REPAIRED ELEVATOR TRIM PROXIMITY SENSOR WIRING CONNECTIONS.
